Hail, Clark
- When
- August 2, 1:50 PM PST
- Where
- Clark County, Henderson
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.033, -114.983
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Aug 2, 9:54 AM PST, 3 hours 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1054 AM PDT TUE AUG 2 2005 .SYNOPSIS...WESTERLY FLOW ALOFT WILL BRING DRYING TO EASTERN CALIFORNIA AND WESTERN NEVADA WHILE MOIST UNSTABLE AIR CONTINUES TO SUPPORT AFTERNOON THUNDERSTORMS FROM EASTERN NEVADA INTO NORTHWEST ARIZONA. LITTLE CHANGE IN TEMPERATURES EXPECTED THROUGH THE WEEK WITH MAXIMUM TEMPERATURES DEPENDENT ON TIMING AND THICKNESS OF CLOUD COVER. && .UPDATE...TRAINING CONVECTION OVER LINCOLN COUNTY FROM PAHROC SUMMIT PASS TO CALIENTE TO PANACA TO UVADA IS THE BIG ISSUE THIS MORNING. WILL UPDATE TO BOOST POPS FOR LINCOLN COUNTY...WITH NO OTHER CHANGES AT THIS TIME. && .PREV DISCUSSION... 320 AM PDT TUE AUG 2 2005 .SHORT TERM...MOIST UNSTABLE AIR INTERACTED WITH NUMEROUS OUTFLOW BOUNDARIES LAST EVENING AND BROUGHT HEAVY RAINS TO PORTIONS OF SOUTHERN MOHAVE COUNTY AND ALSO LINCOLN AND NORTHERN CLARK COUNTIES. ABUNDANT CLOUD COVER STILL SHIELDS MUCH OF NORTHWESTERN ARIZONA BUT THE REST OF THE CWA IS BEGINNING TO CLEAR. ANOTHER MARGINAL MONSOON DAY EXPECTED TODAY WITH UPPER HIGH CENTERED NEAR THE EASTERN COLORADO BORDER. MAIN MOISTURE PLUME WILL BE OVER ARIZONA ONCE AGAIN AND STORMS THAT FORM THERE COULD POTENTIALLY BRING OUTFLOW BOUNDARIES OUR WAY AGAIN LATER IN THE DAY. A DEFINITE MOISTURE GRADIENT LIES ACROSS THE CENTRAL CWA WITH DEWPTS IN THE 30S TO NEAR 40 IN A LINE FROM DAGGETT NORTH TO TONOPAH. SURFACE OBSERVING STATIONS SHOW LOW TO MID 60S EAST OF THIS LINE. THE STORY REMAINS THE SAME THROUGHOUT THE SHORT TERM WITH AFTERNOON THUNDER EXPECTED TO BE OF THE SCATTERED VARIETY AND MAINLY EAST OF LINE FROM DAGGETT TO TONOPAH. WHEN THESE STORMS DO FORM...THEY ARE DROPPING COPIOUS AMOUNTS OF RAIN AND ARE CAUSING HEADACHES. SO...REMAIN VIGILANT TO THE THREAT AND KEEP INFORMED ON THE DEVELOPMENT AND LOCATION OF THESE STORMS. .LONG TERM...LOOKS LIKE A FAIRLY ACTIVE MONSOON PATTERN FRIDAY THROUGH MONDAY AS THE UPPER HIGH MOVES OVER NORTHERN NV AND UTAH. MOISTURE AND INSTABILITY IS PROGGED TO SPREAD A LITTLE FARTHER TO THE WEST UNDER THIS PATTERN SO THAT THE WESTERN PORTION OF THE FORECAST AREA WHICH HAS BEEN RELATIVELY DRY AND STABLE SHOULD ALSO SEE SOME THUNDERSTORM DEVELOPMENT. OPERATIONAL GFS GUIDANCE TEMPS STILL WANT TO RAISE MAX TEMPS UP ABOVE NORMAL BY THE END OF THE PERIOD WHICH DOES NOT LOOK REASONABLE. LOOK FOR LITTLE TREND IN TEMPERATURES. .AVIATION...TAF ADEQUATELY COVERS ALL EXPECTED WEATHER AT KLAS. .VEF WATCHES/WARNINGS/ADVISORIES... .NV...NONE. .AZ...NONE. .CA...NONE. && MORGAN/SALMEN/HARRISON
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 1100 AM PDT TUE AUG 2 2005 AZZ001>003-036-CAZ026>029-NVZ014>022-031800- DEATH VALLEY NATIONAL PARK CA-ESMERALDA AND CENTRAL NYE COUNTY NV- LAKE HAVASU AND FORT MOHAVE AZ-LAKE MEAD NATIONAL RECREATION AREA AZ- LAKE MEAD NATIONAL RECREATION AREA NV-LAS VEGAS VALLEY NV- LINCOLN COUNTY NV-NORTHEAST CLARK COUNTY NV-NORTHWEST DESERTS AZ- NORTHWEST PLATEAU AZ- OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES CA- SAN BERNARDINO COUNTY DESERTS CA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY CA-SHEEP RANGE NV- SOUTHERN CLARK COUNTY NV-SPRING MOUNTAINS-RED ROCK CANYON NV- WESTERN CLARK AND SOUTHERN NYE COUNTY NV- 1100 AM PDT TUE AUG 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST ARIZONA. .DAY ONE...TUESDAY. THE MONSOON PATTERN REMAINS IN PLACE TODAY. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...MAINLY SOUTH AND EAST OF A LINE FROM CENTRAL SAN BERNARDINO COUNTY CALIFORNIA...TO INDIAN SPRINGS NEVADA...TO CALIENTE NEVADA. SOME OF THE STORMS WILL LIKELY PRODUCE HAIL...STRONG WINDS...AND LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE MONSOON PATTERN IS EXPECTED TO REMAIN IN PLACE THROUGH THE WEEKEND. SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON AND EVENING...WITH ISOLATED SEVERE WEATHER AND FLASH FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. MORGAN
The Las Vegas radar (KESX), 38 km away, was scanning. The volume nearest the first event began at 21:52 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nevada in 2005Every state in 2005This day in weather historyWarnings in Nevada, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5464770.